# SDR UIEA2024081500832

- Difficulty date: August 15, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 104,657 hours, 16,905 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED O2 LEAK, INSUFFICIENT QTY FOR CONTINUING TO ANC, DIVERTED TO YYC. CAPT O2 MASK HAD JUST BEEN REPLACED IN JFK PRIOR TO DEPARTURE.( FOUND LOOSE FITTING ON 1ST OBSERVER O2 MASK BOX AND RETORQUED IAW AMM 35-11-18. NO FURTHER DEFECTS NOTED )
